# SDR HEEA063267

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Intermittent
- Location: Vhf Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER NTERMITTENT AND SCRATCHY.  PERFORMED PRELIMINARY INSPECTION.  FOUND CORROSION IN UNIT AND TRANSMIT POWER OUT LOW AT SOME FREQUENCIES.
